# SDR DL72W953005

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Cut
- Location: Lwr Aft Body
- Component: 356802255
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 270, 25 MIN INTO FL, LOWER AFT BODY O/H LIGHT ILLUM INTERMITTENTLY FOR APPROX 1 MIN, THEN STEADY.  C/W POM PROC AND LIGHT REMAINED ILLUM FOR 15 TO 20 MIN WITH NR 2 THROTTLE AT IDLE.  AFTER 20 MIN WITH NR 2 THROTTLE AT IDLE LIGHT EXT WITH A COUPLE OF FLICKERS, THEN OUT.  FLIGHT DIVERTED TO ATL.  FOUND CUT IN DETECTOR LOOP.  REPLACED LOOP, OPERATION NORMAL.
